# SDR SWAA2024102851725

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 46,228 hours, 24,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR LATCH NOT KEEPING BAR IN PLACE.<[01] RE-SECURED FWD SERVICE DOOR GIRT BAR REF AMM 25-66-01. OPS CHECK GOOD.
